Title: A sheaf homology theory with supports
Authors: Jacobs, Philippe # ×
Issue Date: 2000
Publisher: University of Illinois Press
Series Title: Illinois Journal of Mathematics vol:44 issue:3 pages:644-666
ISSN: 0019-2082
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
PJ2000a.pdfarticle Published 227KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science